MathSciNet Relay Station
MathSciNet bibliographic data
MR2442944 93C20
Jesus, Isabel S.; Tenreiro Machado, J. A. Fractional control of heat diffusion systems. Nonlinear Dynam. 54 (2008), no. 3, 263–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement